# SDR UIEA2021020900260

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,890 hours, 18,115 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: MC1008109
- Part serial: 121011
- Condition: Not Reported
- Location: Caibn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS IN SUPERNUMRARY SEATS #2#3#4 INOP. MOVED #3 O2 MASK TO F/O P/N MC10-25-104  S/N B126S41 F/O OLD MASK MOVED TO # 3 POS P/N MC10-08-109 S/N 121011( ITEM TRANSFERRED TO MDDR 142132 PER MEL 25-25-03 DUE DATE 08JUN21.   REF LP1017426 ITEM 1: REMOVED AND REPLACED SUPERNUMERARY O2 MASK P/N MC10-08-109 S/N 121011 IAW AMM 35-11-51. OPS CK ALL SUPERNUMERARY O2 MASKS IAW AMM 35-11-00. ALL OPS NORMAL. THIS CLEARS DMI # 142132. PLACARD REMOVED, MCC NOTIFIED. )
